# SDR IPXA2019040140595

- Difficulty date: March 12, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 20,428 hours, 12,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832100208
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YFR47 Y0 TO Y450 DRAIN HOLE IN WEB IS CRACKEDREPAIRED PER A300-600 SRM 53-15-15 PB 201
